# SDR AALA201802139003

- Difficulty date: February 8, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide
- Part number: 19032435031
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP, OUTBOARD END GUIDE TRACK HAS WEAR DAMAGE LOCATED RIB 23, STR YA11335.  REPLACED GUIDE IAW AMM 57-50-07-000-801A, & 57-50-07-400-801-A/4.
